# SDR DALA2024070206710

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 29,106 hours, 11,347 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0417664) MAIN CABIN, STA 540 -3 RBL 2, FLOATING FLOOR SUPPORT IS CRACKED IN THE I/B SIDE I14-002. REMOVED AND REPLACED MAIN CABIN, STA 540 -3 RBL 2, FLOATING FLOOR SUPPORT IAW B737 SRM 51-40-05 AND B737 SRM 51-40-02.
